# SDR HNAA2019112700370

- Difficulty date: November 20, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 36,307 hours, 32,675 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Stab Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB ANTI-ICE FAIL MESSAGE DISPLAYED....FIX:FOLLOWED FIM TASK 30-12-00-810-805-A.CHECKED CMC MESSAGE, HAD A/ICE LOW PRESSURE DISPLAYED.PER FIM OPS CHECKED A/ICE SYS IAW AMM 30-00-00/500 WITH OPS CHECK GOOD. DETERMINED TO BE TRANSITORY.
